# SDR QXEA0202210

- Difficulty date: December 18, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 2,988 hours, 2,422 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX ON FLIGHT 2450- FORWARD CARGO SMOKE DETECTOR CHANNEL WIRE MESH IS BROKEN.  REMOVED AND REPLACED WIRE MESH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
